Real-world jump-diffusion term structure models

Publication Type:
Journal Article
Quantitative Finance, 2010, 10 (1), pp. 23 - 37
Issue Date:
Filename Description Size
Thumbnail2008003543OK.pdf653.13 kB
Adobe PDF
Full metadata record
This paper considers interest rate term structure models in a market attracting both continuous and discrete types of uncertainty. The event-driven noise is modelled by a Poisson random measure. Using as numeraire the growth optimal portfolio, interest rate derivatives are priced under the real-world probability measure. In particular, the real-world dynamics of the forward rates are derived and, for specific volatility structures, finite-dimensional Markovian representations are obtained. Furthermore, allowing for a stochastic short rate in a non-Markovian setting, a class of tractable affine term structures is derived where an equivalent risk-neutral probability measure may not exist. © 2010 Taylor & Francis.
Please use this identifier to cite or link to this item: